I've done my best to search the archives but there isn't a very good match to what I'm trying to figure out.
Is it possible to develop some kind of 'allergic' type reaction to reasonably small amounts of oxy or hydro that will suddenly cause someone who has taken both drugs on and off for years to vomit 20 times after taking 20-30mg of oxy (snorted) or 10-15mg hydro (chewed).
My friend is somewhat opiate naive but it has gotten ridiculous. There was a time where she could eat 6-7 norco 10/325s (over a day) and get slightly nauseous and maybe vomit once in a night. Now 15mgs of 10/500 hydro makes her puke for hours after taking it. Same with oxy -- she feels good for a couple hours after snorting, but then gets sick and vomits every 20 minutes for HOURS after dosing. At first I thought it might be related to the tylenol, but the same thing happens with oxy. She doesn't smoke cigarettes so it's not that combination.
It's almost like she has developed a sensitivity or allergy to oxy / hydro. There is nothing weird going on with her liver or kidneys, she's had physicals recently. I know in the beginning a could years ago it wasn't like this. She hasn't been using straight through -- her usage is off and on.
I've suggested that she smoke some pot to help with the nausea (still needs to try this), but she can't get any scripted anti nausea meds. Maybe this is just a weird personal thing but I wanted to see if anyone else had heard of something like this happening to others. Thanks, all
TL;DR - My friend gets really nauseous and vomits for hours after taking small amounts of oxy (25mg) or hydro (15mg). She did not react this way for years and has never been strung out.